# SDR IPXA2016070805535

- Difficulty date: June 28, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 27,877 hours, 18,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545796
- Condition: Delaminated
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-15,  MAIN CABIN FLOOR PANEL 231XMF LOWER SURFACE DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
